I am losing weight but the side effects are unbearable. Any solutions or is anyone experiencing these symptoms?
Contrave - I am having so much nausea and hyper secreting saliva, and a horrible taste in my mouth.
Question posted by Annnnne on 13 Feb 2015
Last updated on 17 December 2016
Nausea is very, very common and so is the constipation. I recommend fiber and lots of water. For the nausea, some people take an over-the-counter medicine like dramamine (it makes you sleepy, so get the non-drowsy formula) or bonine. Also, take the medicine with a meal and, if possible, a meal with protein. I haven't heard or read of anyone with hypersecreting saliva, rather many people (including me) have experienced dry mouth. I have heard others complain about the bad taste but I don't know a solution. Good luck and I hope some of these suggestions help.
Have you tried drinking ginger ale? or ginger tea? It has to have real ginger root in it.
Hi Annnnnne well the one good thing is you are seeing weight change and yes the have had problems with a real bad or taste in the mouth many people have said by using a product you can get over the counter biotene come in a mouth rinse and gum..which has helped some with with the taste or smell and lubercate the mouth IF this has been going on for awhile maybe you should call the doctor and let them know your having these problems,,in the side effects these are all listed and this seems to be a question that keeps getting asked so your not alone good luck chuck1957
- Contrave uses and safety info
- Contrave information for Healthcare Professionals (includes dosage details)
- Side effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.